Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from arthritis and complicated with heart disease. Having reactions to prednisone. Side effects include weight gain. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I need to find a doctor to treat my mother for temporal arteritis complicated with heart disease. One that will do the research to find the BEST combinations of meds and supplements with which to treat her. She lives near Bonne Terre, Mo, and can go to St. XXXXXXX area for treatment. My mother has had intolerable reactions to the prednisone, and inadequate attention paid to the problem by the doctor she's been seeing. Her side-effects include weight gain coupled with inability to breathe.
Posted Thu, 5 Sep 2013 in General Health
Answered by Dr. Shanthi.E 23 hours later

Here are your options:

Dr. XXXXXXX Singer, MD - This doctor is board certified and almost has 37 years of clinical experience. She practices Geriatric Medicine. Address is below.

200 S XXXXXXX Blvd, Saint XXXXXXX MO 0000
0000 XXXXXXX Rd, Saint XXXXXXX MO 0000

The second and third options are below.

Family Practice, Emergency Medicine
916 Olive St Suite 2, Saint XXXXXXX MO 0000
9701 Dielman Rock Island Industrl Dr, Saint XXXXXXX MO 0000

Dr. XXXXXXX A. Kundra, MD XXXXXXX Medicine
916 Olive St Suite 312, Saint XXXXXXX MO 0000 (less)
114 N XXXXXXX Ave, Saint XXXXXXX MO 0000

Hope this helps your mother and she leads a comfortable life.

Take care and good health to both of you!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor